$M$-fuzzifying interval spaces
By Zhenyu Xiu, F. Shi̇. 2017
63 citations recorded by the source corpus.
Subfields: Management Science and Operations Research
View Paper: https://www.semanticscholar.org/paper/8ceae6540a346c12b7390495803e299a6e2d0b4d
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Management Science and Operations Research
Citations in the corpus
- BASE AXIOMS AND SUBBASE AXIOMS IN M-FUZZIFYING CONVEX SPACES (2017, background): “[6] B. Pang and F. G. Shi, Subcategories of the category of L-convex spaces, Fuzzy Sets Syst., 313 (2017), 61–74.”